Inventiones mathematicae

, Volume 95, Issue 3, pp 541–558

A certain Dirichlet series attached to Siegel modular forms of degree two

  • W. Kohnen
  • N. -P. Skoruppa
Article

DOI: 10.1007/BF01393889

Cite this article as:
Kohnen, W. & Skoruppa, N.P. Invent Math (1989) 95: 541. doi:10.1007/BF01393889

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • W. Kohnen
    • 1
    • 2
  • N. -P. Skoruppa
    • 1
  1. 1.Max-Planck-Institut für MathematikBonn 3Federal Republic of Germany
  2. 2.Mathematisches Institut der Universität MünsterMünsterFederal Republic of Germany

Personalised recommendations